# SDR AALA20000471

- Difficulty date: March 20, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GT10
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 430 - AFTER TAKEOFF, FORWARD LAVATORY SMOKE DETECTOR SOUNDED.  LANDED ORD WITHOUT INCIDENT.  NO SMOKE PRESENT REPLACED FORWARD LAVATORY DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
